Going Bald In Less Than A Year, Need Advice

drkzin1

New Member
My Regimen
Reaction score
3
Not sure if your trolling, but he probably does have an autoimmune disease. He needs to take meds like Otezla or Tofacitinib to try and stop it
im not trolling, english its not my mother language, so i don't know if I managed to express myself well, but i think he has an autoimmune disease too, this 400+ shedding its not male pattern baldness. always try to stay positive
 

bluecyclone

Senior Member
My Regimen
Reaction score
187
Any ideas why doctor to try for this? When to an autoimmune clinic and they didn’t seem too concerned. Ferritin was low at the time so they did iron IV but nothing else.
 

Throwaway94

Experienced Member
My Regimen
Reaction score
474
I’m bugging out because this should stop or slow with treatment. I cannot begin to explain the amount of ducking hair I’ve lost in 3 years and worse continue to lose every f*****g f*****g day. I am Executive, I’m in excellent shape/health, longtime architect girlfriend and even she is like WTF has happened to you because there is f*****g hair everywhere.

there’s no f*****g reason Dutasteride oral minoxidil and RU wouldn’t stop this in its f*****g tracks. I cannot get an answer as to why or what the f*** is going on. Do yeah when a doctor that fucked me on minoxidil told me to stay off of Finasteride, that it was Telogen Effluvium and would grow tells me it stress duck that sh*t. I might kill myself over this, not for f*****g vanity but because after 30k 16 doctors in 3 years I don’t have an answer and the way it’s happening FUE won’t do a ducking thing.
There is a f*****g reason dutasteride and RU don't work for you and that's because you don't have f*****g androgenic alopecia.

Ffs stop treatment, cut your hair shorter and calm the f*** down so you can actually give your endocrine system a chance to recover.
 

bluecyclone

Senior Member
My Regimen
Reaction score
187
This was from October. I was using HCG low dose at the time because of Propecia sides. I have none of this hair left.
 

Attachments

  • 35964259-7840-40DE-AEBA-812DD7408816.jpeg
    35964259-7840-40DE-AEBA-812DD7408816.jpeg
    112.8 KB · Views: 107

bluecyclone

Senior Member
My Regimen
Reaction score
187
complete loss of libido, depression, suicidal thoughts ha, destroyed my sperm count in just a few months. Was on topical Finasteride for over a year before trying oral again.
 

bluecyclone

Senior Member
My Regimen
Reaction score
187
No. Not at all. I was in much better shape with ZERO medication or supplements before this started. The Urologist compared blood tests and semen test before and after Finasteride. He out me on HCG because Propecia had destroyed my LH and FSH. I’m trying to retain fertility. I stopped it right around the time of that photo and my hair quickly got FUCKED.
 

Gergely

Established Member
My Regimen
Reaction score
263
complete loss of libido, depression, suicidal thoughts ha, destroyed my sperm count in just a few months. Was on topical Finasteride for over a year before trying oral again.
Thats unlucky to say the least, but sexual side effects are on par for the course beyond a certain age i guess.
 

Gergely

Established Member
My Regimen
Reaction score
263
No. Not at all. I was in much better shape with ZERO medication or supplements before this started. The Urologist compared blood tests and semen test before and after Finasteride. He out me on HCG because Propecia had destroyed my LH and FSH. I’m trying to retain fertility. I stopped it right around the time of that photo and my hair quickly got FUCKED.
Sounds really unusual :confused:
 

bluecyclone

Senior Member
My Regimen
Reaction score
187
f*** ok it’s far from the same. I’m it’s about what it looks like. It is rate of decline from ideal baseline with no answers and zero response to treatment
 

Pls_NW-1

Senior Member
My Regimen
Reaction score
868
Buddy, I just don't get it why you don't visit a specialist about autoimmune disorders or a professional endocrinologist/ nuclear medicine.

Stop male pattern baldness treatment, drop them all and let your body recover and clear your hormonal imbalance.
 

Jeju

Established Member
My Regimen
Reaction score
136
I started back with Propecia and I use an insane amount of RU daily. Nothing is slowing the shed. I have topical steroids too. My temples have thinning out entirely there is no more NE1 it’s a diffuse as f*** mess.
Why did you start finasteride again if it’s causing such terrible sides?
 
Top